# SDR 98ZZZX3380

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128HH
- Make and model: Bolkms BK117A1
- Aircraft serial: 7036
- Engine: Lyc LTS101650B1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Curl
- Part number: 413102002
- Condition: Burnt
- Location: Comb Chamber
- Part time: 349 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CURL ASSY HAS EXCESSIVE BURN IN SOME AREAS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
